On typical-real functions
Annales Polonici Mathematici, Tome 40 (1981) no. 2, pp. 151-160
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_ap_40_2_151_160,
author = {Zbigniew Jerzy Jakubowski},
title = {On typical-real functions},
journal = {Annales Polonici Mathematici},
pages = {151--160},
year = {1981},
volume = {40},
number = {2},
doi = {10.4064/ap-40-2-151-160},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/ap-40-2-151-160/}
}
Zbigniew Jerzy Jakubowski. On typical-real functions. Annales Polonici Mathematici, Tome 40 (1981) no. 2, pp. 151-160. doi: 10.4064/ap-40-2-151-160
Cité par Sources :